| Model Number |
3100A |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical was able to confirm the issue, and a vyaire field service representative (fsr) evaluated the device on-site and installed the parts they had purchased.The main wire harness and power driver module were replaced.Made the necessary adjustments to ensure proper function and the unit meets the manufacturer's specifications.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.".
Event or Problem Description
The customer reported to vyaire medical that the 3100a ventilator was experiencing frequency issues.The unit is shutting down when trying to raise the frequency.The issue occurred during patient-use.At this time, there was no information for patient harm associated with the reported event.